# SDR QXEA9800683

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Part number: 1013079
- Condition: Failed
- Location: Cabin
- Component: Grimes, 82520977001
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS BULBS OUT IN THE FLOOR PROX LIGHT STRIPS, AND THE AFT EMERGENCY EXIT SIGN IS INOP.  RELAMPED FLOOR PROX STRIPS, AND RECONNECTED RIGHT AFT EMERGENCY EXIT SIGN, OPERATIONAL CHECKS GOOD.
